Surface integral equations for material layers modeled with tensor boundary conditions
Article first published online: 18 JUL 2002
Copyright 2002 by the American Geophysical Union.
Volume 37, Issue 4, pages 6-1–6-6, August 2002
How to Cite
Surface integral equations for material layers modeled with tensor boundary conditions, Radio Sci., 37(4), doi:10.1029/2000RS002377, 2002., , and ,
- Issue published online: 18 JUL 2002
- Article first published online: 18 JUL 2002
- Manuscript Accepted: 5 FEB 2002
- Manuscript Received: 27 APR 2000
|rds4585-sup-0001-tab01.txt||plain text document||0K||Tab-delimited Table A1.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.